# SDR SWAA2022032246944

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER ATTACH ANGLE CRACKED BS 663; LBL 9; WL 165. (MARKED) / UPPER L/H ATTACH ANGLE (CRACKED) FOUND TO BE OUT OF LIMITS SRM (DUE TO NO LIMITS)! REPAIRED L/H UPPER ATTACH ANGLE BS 663; LBL 9 AT WL 165 IAW ATS ER 19-05026 IR AND SWA EA REPAIR-57EA-07298 IR
